MathSciNet Relay Station
MathSciNet bibliographic data
MR1804665 60H05
Föllmer, H.; Kabanov, Yu. M. Optional decomposition and Lagrange multipliers. Finance Stoch. 2 (1998), no. 1, 69–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement